# SDR DALA2019111506730

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 31,729 hours, 11,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6400246) DURING INSPECTION FOUND EMERGENCY LIGHTS AT SEAT ROW 17 DEF TWO LIGHTS BROKEN. REPLACED BROKEN EMERGENCY LIGHTS AT SEAT ROW 17 DEF, REPAIRED WIRES AND REPLACED LENS ONE RED , ONE CLEAR IAW B737 AMM 33-51. OPS TEST GOOD.
